# SDR SWAA2018102926326

- Difficulty date: October 25, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 25,340 hours, 15,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE OUT OF ADJUST.  ADJUSTED HOLDER CLIPS PER SIP AND AMM.
